Open Access
Translator Disclaimer
July 2005 Large deviations for processes with discontinuous statistics
Irina Ignatiouk-Robert
Ann. Probab. 33(4): 1479-1508 (July 2005). DOI: 10.1214/009117905000000189


This paper is devoted to the problem of sample path large deviations for the Markov processes on ℝ+N having a constant but different transition mechanism on each boundary set {x:xi=0 for i∉Λ, xi>0 for i∈Λ}. The global sample path large deviation principle and an integral representation of the rate function are derived from local large deviation estimates. Our results complete the proof of Dupuis and Ellis of the sample path large deviation principle for Markov processes describing a general class of queueing networks.


Download Citation

Irina Ignatiouk-Robert. "Large deviations for processes with discontinuous statistics." Ann. Probab. 33 (4) 1479 - 1508, July 2005.


Published: July 2005
First available in Project Euclid: 1 July 2005

zbMATH: 1087.60024
MathSciNet: MR2150196
Digital Object Identifier: 10.1214/009117905000000189

Primary: 60F10
Secondary: 60J15 , 60K35

Keywords: general upper large deviation bound , processes with discontinuous statistics , sample path large deviations

Rights: Copyright © 2005 Institute of Mathematical Statistics


Vol.33 • No. 4 • July 2005
Back to Top